# SDR CALA2019102501813

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 65,447 hours, 23,398 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 112A24011
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN CENTER WING BOX,AFT OF STA 540 2ND STIFFNER TO THE RIGHT OF BL 0 CRACKED.  REMOVED AND REPLACED CRACKED STIFFNER ( SHEAR FITTING ) AT PAX CABIN WING BOX AFT OF STA 540 2ND TO THE RIGHT OF BL0 PER B737-8 00 SRM 51-40-02 AND DRWG#111A2000 .
